Neuropsychopharmacologia Hungarica

2016. szeptember, XVIII. évfolyam, 3. szám [translated version]

Case report

Anti-N-methyl-D-aspartate receptor encephalitis and drug abuse – the probable role of molecular mimicry or the overstimulation of CB receptors in a 17-year-old adolescent – case report

Lidia Hau1, Gyorgyi Csabi1, Barnabas Rozsai1, Jozsef Stankovics1, Tamas Tenyi2 and Katalin Hollody1


1 Department of Pediatrics, University of Pécs, Hungary
2 Department of Psychiatry and Psychotherapy, University of Pécs, Hungary


Anti-N-methyl-D-aspartate encephalitis is an autoimmune disorder characterized by autoantibodies produced against NMDA receptors. We report the case of a 17-year-old drug user teenager who presented with altered mental scale, psychiatric symptoms and autonomic dysfunction. In the background we diagnosed NMDA encephalitis. We supposed that synthetic cannabinoids/drugs may have lead to the of trigger NMDA encephalitis via the altered activation of the immune system and molecular mimicry mechanism.
(Neuropsychopharmacol Hung 2016; 18(3): 162–164)

Keywords:
anti-n-methyl-d-aspartate encephalitis, synthtetic drugs, mimicri, autoimmune disorder

 

Esettanulmány

Anti-N-metil-D-aszpartát receptor enkefalitisz és droghasználat – a molekuláris mimikri vagy a CB receptorok túlstimulálásának lehetséges szerepe

Hau Lídia1, Csábi Györgyi1, Rózsai Barnabás1, Stankovics József1, Tényi Tamás2 és Hollódy Katalin1
1 Department of Pediatrics, University of Pécs, Hungary
2 Department of Psychiatry and Psychotherapy, University of Pécs, Hungary

Anti-N-metil-D-aszpartát enkefalitisz autoimmun betegség, ahol az NMDA receptorok ellen termelődnek autoantitestek. Esetismertetésünk során egy olyan 17 éves szerhasználó fiatal esetét mutatjuk be, ahol a tudatzavar, pszichiátriai tünetek és autonóm diszfunkció hátterében NMDA enkefalitisz igazolódott. Hipotézisünk során azt feltételezzük, hogy a szintetikus drogok a szervezetben molekuláris mimikri mechanizmusával az immunrendszer kóros működéséhez vezethetnek, mely folyamatok az NMDA enkefalitisz etiológiájában szerepet játszhatnak.
(Neuropsychopharmacol Hung 2016; 18(3): 162–164)

Kulcsszavak: Anti-N-metil-D-aszpartát enkefalitisz, szintetikus drogok, mimikri, autoimmun betegség